# SDR WX0A070787

- Difficulty date: February 16, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 52396
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930612487
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CUSP WEB CORRODED IN MAIN CABIN FS 215 LBL 15.  INSTALLED REPAIR DOUBLER TO FLOOR WEB AS FS 215 LBL 15 IAW MD80 SRM 53-01 FIG 4.
